Pacific Journal of Mathematics

Nonlinear representations of Poincaré group and global solutions of relativistic wave equations.

Jacques C. H. Simon

Article information

Pacific J. Math. Volume 105, Number 2 (1983), 449-471.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 22E70: Applications of Lie groups to physics; explicit representations [See also 81R05, 81R10] 81D25


Simon, Jacques C. H. Nonlinear representations of Poincaré group and global solutions of relativistic wave equations. Pacific J. Math. 105 (1983), no. 2, 449--471.

Export citation


  • [1] M. Flato, G. Pinczon, and J. Simon, Non-linear representations of Lie groups, Ann. Scient. Ec. Norm. Sup., 10 (1977),405-418.
  • [2] M. Flato and J. Simon, Non-linear equations and covariance, Letters Math. Phys., 2 (1977), 155-160.
  • [3] M. Flato and J. Simon, Yang-Mills equations are formally linearizable, Letters Math. Phys., 3 (1979), 279-283.
  • [4] M. Flato and J. Simon, On a linearization program of non-linearfield equations, Physics Letters, 94B (1980), 518-522.
  • [5] M. Flato and J. Simon, Linearization of relativistic non-linearwave equations, J. Math. Phys., 21(1980), 913-917.
  • [6] A. Grothendieck, Produits tensoriels topologiques et espaces nucleaires, Memoirs of the A.M.S., n 16(1955).
  • [7] S. Klainerman, Global existence of non-linear wave equations, Comm. on Pure and Applied Math., 33 (1980), 43-101.
  • [8] G. Pinczon and J. Simon, Extension of representations and cohomology, Reports on Mathematical Physics, 16 (1979),49-77.
  • [9] H. Poincare, Oeures, Vol. 1.
  • [10] M. Reed, Abstract Non-linear Wave Equations, Lecture Notes in Mathematics n50, Springer-Verlag (1976).
  • [11] I. Segal, Non-linear semi-groups, Ann. Math., 78 (1963), 339-364.
  • [12] I. Segal, The global Cauchy problem for relativistc scalar field with power interaction, Bull. Soc. Math, de France, 91 (1963), 129-135.
  • [13] W. Strauss, On weak solutions of semi-linear hyperbolic equations, Anais. Acad. Brazil Ciencias, 42 (1970), 645-651.